Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone else gone thru this and if yes then what should I do?

About 1 month ago I went and got the Mirena birth control. Well last wednesday I had to go back in to have it removed because I was having severe abdominal pain and was bleeding very heavily. Now I have still been having the horrible abdominal pain but have been experiencing a burning in my vaginal area. Like it feels like it is on fire and it is just very irritated. My husband and I have not had sex because of the way I have been feeling and he says that it just looks raw....

But I just wanted to know if there are any other women out there who have gone thru this and what you did to make it go away.

Answer Question
 
2008_MOMMy

Asked by 2008_MOMMy at 1:21 AM on Nov. 22, 2010 in Health

Level 2 (4 Credits)
Answers (3)
  • You need to get in to see the doctor tomorrow. That's not a normal reaction.
    musicpisces

    Answer by musicpisces at 1:26 AM on Nov. 22, 2010

  • my cousin had one of those in her and the same thin happend to here, you need to go to the dr. right away. I forgot what it was but they gave her cream and antibotic pills. Hope you feel better.
    Leah_self

    Answer by Leah_self at 2:20 AM on Nov. 22, 2010

  • It sounds like u have a UTI, a bad one at that or even a kidney infection. I know when I had UTI after I had a catheter because I had a C-Section. Boy between feelng like I was peeing glass shards and feeling like I had to pee all the time, I still think that the c-section was much worse. But like the othe 2 girls here u need to go to your PCP asap.
    Michigan-Mom74

    Answer by Michigan-Mom74 at 2:29 AM on Nov. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN